Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications)

Table of Contents

Articles

Editor’s note PDF
André Leroy
Properties of dual codes defined by nondegenerate forms PDF
Steve Szabo, Jay A. Wood
Code-checkable group rings PDF
Noha Abdelghany, Nefertiti Megahed
On Some Radicals and Proper Classes Associated to Simple Modules PDF
Septimiu Crivei, Derya Keskin Tütüncü
Codes over an infinite family of algebras PDF
Irwansyah Irwansyah, Intan Muchtadi-Alamsyah, Ahmad Muchlis, Aleams Barra, Djoko Suprijanto
Codes and the Steenrod algebra PDF
Steven Dougherty, Tane Vergili
Strongly nil *-clean rings PDF
Abdullah Harmanci, Huanyin Chen, A. Cigdem Ozcan
On the graded identities of the Grassmann algebra PDF
Lucio Centrone
Essential idempotents and simplex codes PDF
Gladys Chalom, Raul A. Ferraz, Cesar Polcino Milies
Commuting probability for subrings and quotient rings PDF
Stephen M. Buckley, Desmond MacHale
Correspondence between steganographic protocols and error correcting codes PDF
M'hammed Boulagouaz, Mohamed Bouye
The extension problem for Lee and Euclidean weights PDF
Philippe Langevin, Jay A. Wood
Reversibles elements in rings PDF
Dilshad Alghazzawi


ISSN: 2148-838X